Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rings with a polynomial identity


Author: Irving Kaplansky
Journal: Bull. Amer. Math. Soc. 54 (1948), 575-580
DOI: https://doi.org/10.1090/S0002-9904-1948-09049-8
MathSciNet review: 0025451
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, On ordered algebras, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 521-522. MR 1972
  • 2. M. Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 8892
  • 3. N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) vol. 46 (1945) pp. 695-707. MR 14083
  • 4. I. Kaplansky, On a problem of Kurosch and Jacobson, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 496-500. MR 16758
  • 5. J. Levitzki, On a problem of A. Kurosch, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1033-1035. MR 19600
  • 6. A. Malcev, On the representations of infinite algebras, Rec. Math. (Mat. Sbornik) N. S. vol. 13 (1943) pp. 263-286 (Russian with English summary). MR 11084
  • 7. T. Nakayama and G. Azumaya, Über einfache distributive Systeme unendlicher Ränge II, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 348-352. MR 14070
  • 8. Walter Wagner, Über die Grundlagen der projektiven Geometrie und allgemeine Zahlensysteme, Math. Ann. 113 (1937), no. 1, 528–567 (German). MR 1513106, https://doi.org/10.1007/BF01571649


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09049-8

American Mathematical Society